Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 459–462 (Mi mz1523)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Generalized Lebesgue decomposition of continuous functions

F. S. Nasyrov

Ufa State Aviation Technical University

DOI: https://doi.org/10.4213/mzm1523

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 376–379

Bibliographic databases:

Received: 17.07.1996

Citation: F. S. Nasyrov, “Generalized Lebesgue decomposition of continuous functions”, Mat. Zametki, 61:3 (1997), 459–462; Math. Notes, 61:3 (1997), 376–379

Citation in format AMSBIB
\Bibitem{Nas97}
\by F.~S.~Nasyrov
\paper Generalized Lebesgue decomposition of continuous functions
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 459--462
\mathnet{http://mi.mathnet.ru/mz1523}
\crossref{https://doi.org/10.4213/mzm1523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619880}
\zmath{https://zbmath.org/?q=an:0969.26004}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 376--379
\crossref{https://doi.org/10.1007/BF02355424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1523
  • https://doi.org/10.4213/mzm1523
  • http://mi.mathnet.ru/eng/mz/v61/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. S. Nasyrov, “Symmetric Integrals and Their Application in Financial Mathematics”, Proc. Steklov Inst. Math., 237 (2002), 256–269  mathnet  mathscinet  zmath
    2. F. S. Nasyrov, “Function decompositions related to the Luzin $N$-property”, Siberian Math. J., 45:1 (2004), 146–154  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:137
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021